# SDR CALA0800403

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SUPPORT BRACKET CRACKED AT LEFTHAND FRAME STATION 907 BETWEEN S-8 AND S-9.  REPAIRED AIR CONDITIONING SUPPORT BRACKET AT LEFTHAND FRAME STATION 907 BETWEEN S-8 AND S-9 PER EA 5310-04498.
